# SDR A6WA201240133

- Difficulty date: January 21, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,892 hours, 18,280 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT CAUTION, APU AUTO SHUTDOWN, RESTARTED, RAN FOR 5 MIN, AUTO SHUTDOWN AGAIN RAN FOR 5 MIN AUTO SHUTDOWN AGAIN.  INTERROGATED APU ECU SHUTDOWN HISTORY SHOWS SPEED LOSS.  FOUND APU OIL LOW.  SERVICED APU OIL WITH 2 QTS.  OPS CHECKED IAW 49-10-00.  OPS AND LEAK CHECKED GOOD.
